# SDR F3LA2017101000230

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 49,898 hours, 24,528 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 112441507
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD SYSTEM FAILURE,  NO FLUID LOSS OF ACCUMULATOR PRESSURE.   PUMP RAN 20 SECONDS,  PTU RAN 30 SECONDS,  FOUND HYD LINE LEAKING.  REMOVED AND REPLACED HYDRAULIC LINE IAW AMM 20-23-11-911-001, AND 20-23-11-917-001. PERFORMED NR 2 ENGINE IDLE AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
